# SDR UPS202761

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65217651
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND I/B AILERON CONTROL ROD FITTING CORRODED AROUND BOLT HOLE.  REPLACED AILERON PER MM 27-10-11.
